Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

We study the two-dimensional magneto-micropolar uid system. Making use of the structure of the system, we show that with zero angular viscosity the solution triple remains smooth for all time.

Original languageEnglish
Pages (from-to)2193-2207
Number of pages15
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume35
Issue number5
DOIs
StatePublished - May 1 2015

Keywords

  • Besov spaces
  • Global regularity
  • Magneto-micropolar uid
  • Micropolar uid
  • Regularity criteria

Fingerprint Dive into the research topics of 'Global regularity of the two-dimensional magneto-micropolar fluid system with zero angular viscosity'. Together they form a unique fingerprint.

  • Cite this